AF Advice

Discussion in 'Trying To Conceive' started by modo, Aug 23, 2009.

  1. modo

    modo Mom and TTC

    Joined:
    Jul 7, 2009
    Messages:
    4,197
    Likes Received:
    0
    Ladies I need some advice.

    Warning TMI

    My AF has been much lighter than usual since having my implanon removed.

    During my current AF:
    I had one day of spotting (Thursday), one light day (Friday), another even lighter day (yesterday) and very little today (TMI only when I wipe). My periods pre-birth control were definitely stronger. Also I have noticed I get no CM which I definitely used to have before.

    I had implanon removed on the 25th June, I happened to be on my period then, I started on the 22nd.
    I got my next AF on the 23rd July (this one was also similar to my current one).
    I started this period Thursday 20th.

    My periods on implanon were heavier than the ones I have had since. What do you girls think?
     
  2. susanneb1984

    susanneb1984 Well-Known Member

    Joined:
    Feb 22, 2008
    Messages:
    466
    Likes Received:
    0
    I was on the depo.

    Pre depo my af's were very heavy, lasted at least 6 days and had cramps throughout.
    Since coming off the depo, my af's are lighter, only last 2-3 days and only get cramps for the first day.

    So it could be due to the implanon hunni
    xxxx

    Or have you taken a test? Could be implantation....
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice